Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

Open Access
See all formats and pricing
More options …
Volume 3, Issue 2


Volume 13 (2015)

A simple proof of a result of Abramovich and Wickstead

Zafer Ercan
Published Online: 2005-06-01 | DOI: https://doi.org/10.2478/BF02479199


The paper presents a simple proof of Proposition 8 of [2], based on a new and simple description of isometries between CD 0-spaces.

Keywords: CD0-spaces; Riesz isomorphisms; MSC (2000); 54C35; 46E25

  • [1] Y.A. Abramovich and A.W. Wickstead: “Remarkable classes of unitial AM-spaces”, J. of Math. Analysis and Appl., Vol. 180, (1993), pp. 398–411. http://dx.doi.org/10.1006/jmaa.1993.1408CrossrefGoogle Scholar

  • [2] Y.A. Abramovich and A.W. Wickstead: “A Banach-Stone Theorem for a New Class of Banach Spaces”, Indiana University Mathematical Journal, Vol. 45, (1996), pp. 709–720. Google Scholar

  • [3] C.D. Aliprantis and O. Burkinshaw: Positive operators, Academic Press, New York, London, 1985. Google Scholar

  • [4] S. Alpay and Z. Ercan: “ CD 0(K, E) and CD w(K, E) spaces as Banach lattices”, Positivity, Vol. 3, (2000), pp. 213–225. http://dx.doi.org/10.1023/A:1009878527795Google Scholar

  • [5] Z. Ercan: “A concrete desription of CD 0(K)-spacesas C(X)-spaces and its applications”, Proc. Amer. Math. Soc., Vol. 132, (2004), pp. 1761–1763. http://dx.doi.org/10.1090/S0002-9939-03-07235-6Google Scholar

  • [6] V.G. Troitsky: “On CD 0(K)-spaces”, Vladikavkaz Mathematical Journal, Vo. 6(1), (2004), pp. 71–73. Google Scholar

About the article

Published Online: 2005-06-01

Published in Print: 2005-06-01

Citation Information: Open Mathematics, Volume 3, Issue 2, Pages 242–244, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02479199.

Export Citation

© 2005 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in